# SDR DL72W980163

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE OVERHEAD LIGHTED SIGN EMERG LIGHT INOP.  REPLACED RACK AND BATT PACK, OPN CK GOOD.
